Illinois Journal of Mathematics

Potentials and the random walk

Kiyosi Itô and H. P. McKean, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 4, Issue 1 (1960), 119-132.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455738

Digital Object Identifier
doi:10.1215/ijm/1255455738

Mathematical Reviews number (MathSciNet)
MR0121581

Zentralblatt MATH identifier
0238.60047

Subjects
Primary: 31.00
Secondary: 60.00

Citation

Itô, Kiyosi; McKean, H. P. Potentials and the random walk. Illinois J. Math. 4 (1960), no. 1, 119--132. doi:10.1215/ijm/1255455738. https://projecteuclid.org/euclid.ijm/1255455738


Export citation